Cp-minimal positive approximants

Rogers Donald D. and Ward Joseph D.: Cp-minimal positive approximants. In: Acta scientiarum mathematicarum, (43) 1-2. pp. 109-115. (1981)

[thumbnail of math_043_fasc_001_002_109-115.pdf]
Cikk, tanulmány, mű

Download (832kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 109-115
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38622/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 115. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 11:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14799

Actions (login required)

View Item View Item